English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20640359      Online Users : 147
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/10959

Title: Wide-band monopolar square-ring patch antenna
Authors: Row, Jeen-Sheen;Chen, Shing-Hau
Contributors: 電機工程學系
Date: 2006-04
Issue Date: 2012-06-05T02:00:02Z
Publisher: IEEE
Abstract: The design of a monopolar square-ring patch antenna with wideband operation is presented. The antenna consists of a parasitic
square-ring patch antenna that is shorted to the ground plane through two shorting walls and is excited by a top-loaded coaxial probe. The key design parameters to obtain 50 input impedance and optimum bandwidth are investigated experimentally. The effects of the inner slot size of the
square-ring patch on the operating frequency of the proposed antenna are also studied. From the obtained results, a 10 dB-input-impedance
bandwidth of more than 50% can be achieved while the side length of the square-ring patch is about 0.3 free-space wavelengths and the antenna
height is less than 0.1 free-space wavelengths. Also, the antenna can provide stable monopole-like conical radiation patterns across the impedance
bandwidth.
Relation: IEEE Trans Antennas Propagat, 54(4): 1335-1339
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML460View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback